# SDR A6WA202102087625

- Difficulty date: January 31, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WERE 13 CRACK INDICATIONS DURING THE TIME OF THIS INSPECTION  ROW   CRS 4AER685B W/O 003154 CARD NO. 453-280-607. THE CRACK LOCATIONS ARE LISTED BELOW:  FS 621 WL 110-111.5, RBL 27.5+.375 CRACK LENGTH 1.5" FS 621 WL 108.5-109.5, RBL 27.50+.375 CRACK LENGTH 1.5" FS 621 WL 104.75-106.2, RBL 27.5+.375 CRACK LENGTH 1.61" FS 621 WL 100.5-102.5, RBL 27.5+.375 CRACK LENGTH 2.5" FS 621 WL 109-111, RBL 9.50 CRACK LENGTH 2.0" FS 621 WL 106.5-107.5, RBL 9.50 CRACK LENGTH 1.0" FS 621 WL 128.5-136.5, BL 0.0+.375 CRACK LENGTH 9.5" FS 621 WL 104-114, BL 0.0+.375 CRACK LENGTH 10" FS 621 WL 104.25-105.25, LBL 18.00+.375 CRACK LENGTH 1.0" FS 621 WL 100-102, LBL 18.0+.375 CRACK LENGTH 1.75" FS 621 WL 107.75-109, LBL 27.5+.375 CRACK LENGTH 1.5" FS 621 WL 102-106.5, LBL27.5+.375 CRACK LENGTH 4.0" FS 621 WL 86.2-88, BL.0+.375CRACK LENGTH .75" THESE CRACKS WERE REPAIRED AND REPORTED REF REO 601R-53-61-1285 REV E  DTD 2016-10-31, ON AERSALE INC. CRS 4AER685B W/O 003154 CARD NO.S 20050, 20054, 20058, 20060, & 20061
